# SDR 2007UALA00373

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 68,342 hours, 11,040 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING INTEGRATOR SQUIB FAILED SQUIB TEST.    TROUBLESHOT SYSTEM TO BAD TIME DELAY RELAY (M1) ON RIGHT OFF-WING EXCAPE SYSTEM MODULE.  REPLACED RELAY 10167-2001BT PER MM 25-65-00 AND 25-65-12 AND OPS CHECK GOOD. SLIDE PROBLEM ROOT CAUSE: RELAY DIRTY & STICKS.
